Cleaver, Charles E.
A characterization of spectral operators of finite type
Compositio Mathematica, Tome 26 (1973) no. 2 , p. 95-99
Zbl 0255.47042 | MR 320802
URL stable : http://www.numdam.org/item?id=CM_1973__26_2_95_0

Bibliographie

I Colojoara andC. Foias [1] Theory of Generalized Spectral Operators. New York: Gordon and Breach, 1968 MR 394282 | Zbl 0189.44201

N. Dunford [2] Spectral operators, Pacific J. Math. 4 (1954), 321-354. MR 63563 | Zbl 0056.34601

S.R. Foguel [3] The relation between a spectral operator and its scalar part, Pacific J. Math. 8 (1958) 51-65. MR 96976 | Zbl 0080.32802

E. Hille and R.S. Phillips [4] Functional Analysis and Semi-Groups, Amer. Math. Soc. Coll. Publ., Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 89373 | Zbl 0078.10004

S. Kantorovitz [5] The Ck-classification of certain operators in Lp ( ), Trans. Amer. Math. Soc. 132 (1968), 323-333. MR 226443 | Zbl 0159.19602

T.V. Pachapagesan [6] Unitary operators in Banach spaces, Pacific J. Math. 22 (1967). 465-475. MR 213908 | Zbl 0149.35502